Have you got any side effects from spinal anesthesia?
In 2005, I got operated for two kidney stones and they administered spinal anesthesia at RG Stone and Research Institute in East of Kailash. For a few months since my laser stone removal surgery, I kept on having a numb sensation in my right thigh.
There are always possibilities of side effects from not only medicines, but surgery, and anestthesia. Many side effects are not effident for years, as we don't know what affect it could have on tissues or organs, which is one reason many physicians monitor patients for years. The sensation of numbing is not life threatening, and could be a result of the sciatica being traumatized or nerves in that area reacting, however ..Speak to your doctor about this, possibly further tests may be required...if you do not get a satisfactory answer, speak with a Chiroprator..they study the body and can many times come up with solutions that the general world of medicine can't..would like to hear what transpires regarding the findings...keep us posted..and best of luck..
This type of complication may result from the technique of anaesthesia used or the expertise of the anaesthisiologist and it may have resulted from the surgery itself. I think a nerve root was damaged during one of these two procedures and the effects may be quite distressing.
Talk to your neurologist, he may have a few treatment options up his sleeves.
by Liz Elias 5 years ago
Why do so many medications include a warning or precaution about side effects,when the listed side effects are the very things/symptoms you are trying to treat? (E.g., "dizziness" on a medication to treat vertigo?) It seems to make no sense.It also makes no sense to list as a...
by ruthp6 6 years ago
C-section anxiety and fearI am having a spinal block for a c section. Nevee had a surgical procedure and terrified hardly sums up my fears. I am concerned about meningitis, not being able to breathe, the lower portion of my back is very sensative and I am deathly afraid of getting a spinal. I know...
by sunstreeks 8 years ago
My mom has pretty severe Neuropathy from chemo.. One of her coworkers told her about Neurontin.. Does anyone have any experience with this drug? She's worried about side effects. I looked up the wiki and health websites but we're looking for actual experiences? Thanks in advance
by Milli 5 years ago
What are the side effects of Aspirin?
by myi4u 6 years ago
Hi, I am just wondering; are there really no side effects consuming protein shakes?
by schoolgirlforreal 5 years ago
I think I'm going to write a hub on this when I get some time.I recently got off Lithium because Lamictal, a similar mood stabilizer is working fantastically. And now I don't need Lithium. This is a long story but Lithium caused me:loose stool almost every other day- diareaah to be exactconfused...
Copyright © 2018 HubPages Inc. and respective owners. Other product and company names shown may be trademarks of their respective owners. HubPages® is a registered Service Mark of HubPages, Inc. HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.
|HubPages Device ID||This is used to identify particular browsers or devices when the access the service, and is used for security reasons.|
|Login||This is necessary to sign in to the HubPages Service.|
|HubPages Traffic Pixel||This is used to collect data on traffic to articles and other pages on our site. Unless you are signed in to a HubPages account, all personally identifiable information is anonymized.|
|Remarketing Pixels||We may use remarketing pixels from advertising networks such as Google AdWords, Bing Ads, and Facebook in order to advertise the HubPages Service to people that have visited our sites.|
|Conversion Tracking Pixels||We may use conversion tracking pixels from advertising networks such as Google AdWords, Bing Ads, and Facebook in order to identify when an advertisement has successfully resulted in the desired action, such as signing up for the HubPages Service or publishing an article on the HubPages Service.|